# SDR YENA2025110401081

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 68,873 hours, 24,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#833, MCO-SJU. "MOMENTARY CABIN ODOR DETECTED IN ROW 15; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A. ISOLATED FAULT TO TYPE 10 AMBIENT AIR ODOR PER TSM 05-50-810-085-B/TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SVC."
